# SDR UALA2012090404952

- Difficulty date: September 3, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,661 hours, 12,372 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACKS AT STA 1297 TO 1317 BL R88.  REPLACED SEAT TRACK PER SRM.
